2019
Том 71
№ 6

All Issues

Zong Z.-J.

Articles: 1
Article (English)

A comonotonic theorem for backward stochastic differential equations in $L^p$ and its applications

Zong Z.-J.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 6. - pp. 752-765

We study backward stochastic differential equations (BSDEs) under weak assumptions on the data. We obtain a comonotonic theorem for BSDEs in $L^p,\quad 1, 1 < p ≤ 2$. As applications of this theorem, we study the relation between Choquet expectations and minimax expectations and the relation between Choquet expectations and generalized Peng’s $g$-expectations. These results generalize the known results of Chen et al.